Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 11; Errata, volume 12


Journal: Proc. Amer. Math. Soc. 12 (1961), 1000-1000
Original Article: Proc. Amer. Math. Soc. 12 (1961), 495-497.
Original Article: Proc. Amer. Math. Soc. 12 (1961), 234-242.
Original Article: Proc. Amer. Math. Soc. 11 (1960), 769-776.
Original Article: Proc. Amer. Math. Soc. 11 (1960), 707-709.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-61-99991-9
Article copyright: © Copyright 1961 American Mathematical Society